Please upgrade your browser for the best possible experience.

Chrome Firefox Internet Explorer
×

Strange graphics problem

bionamaster's Avatar


bionamaster
04.21.2014 , 04:23 PM | #1
Hello. I recently recieved a new computer, and installed SWTOR on it. However, when I started playing SWTOR, I noticed that the screen had a strange flickering effect, almost as though transparent lines were scrolling up and down my screen. I tried again on a new monitor, this time a 27 inch Samsung model, and though lessened greatly, the problem persists and is highly visible when standing still on the Fleet. In case it is relevant, I detected the same problem on the games Planetside 2 (especially noticable in the arctic map Esamir) and Skyrim (highly noticable when underwater). My graphics card is the AMD Radeon 270, which came with my computer ten days ago. Any help is appreciated. Thanks!
Reminder: Mechanized posting is for non-trolling business only. Enjoy your stay.
Parrius, Level 55 Jedi Sentinel Parian, Level 20 Commando
Tremarr Legacy, CE Subbed since Launch, Shadowlands Server
For the Republic!

OwenBrooks's Avatar


OwenBrooks
04.21.2014 , 04:33 PM | #2
I would try a different DVI cable and ensure the video card driver is updated.

if your not sure post a dxdiag - http://www.swtor.com/community/showt...507#post749507

bionamaster's Avatar


bionamaster
04.21.2014 , 05:29 PM | #3
Thank you very much for the quick response! I'll look into the cable. However, is it possible that my monitor isn't good enough? Its response time is only 5ms, I read that it should be 2ms or 1ms. Any truth to this?

Thanks again!
Reminder: Mechanized posting is for non-trolling business only. Enjoy your stay.
Parrius, Level 55 Jedi Sentinel Parian, Level 20 Commando
Tremarr Legacy, CE Subbed since Launch, Shadowlands Server
For the Republic!

OwenBrooks's Avatar


OwenBrooks
04.21.2014 , 05:35 PM | #4
Not if you tried on 2 different monitors, it may even be the video card is faulty but need to exhaust driver possibilities etc first, Radeon have had a lot of issues with Directx recently , why it is good to ensure the latest driver is installed, need to uninstall any existing video drivers first before updating.

bionamaster's Avatar


bionamaster
04.21.2014 , 05:39 PM | #5
Okay, thank you very much!
Reminder: Mechanized posting is for non-trolling business only. Enjoy your stay.
Parrius, Level 55 Jedi Sentinel Parian, Level 20 Commando
Tremarr Legacy, CE Subbed since Launch, Shadowlands Server
For the Republic!

mrekxxx's Avatar


mrekxxx
04.22.2014 , 06:13 AM | #6
hi, i have same problems, it started after 2.7 patch never seen it before...

i use eyefinity system, 3 monitors, thats definitely issue with the game, but i dont mind, it happends 1 per week max or so ... and i need exit the game and start it again and everything is again pretty smooth

just hard to survive in wzs when everything is crazy flickering

OwenBrooks's Avatar


OwenBrooks
04.22.2014 , 06:51 AM | #8
Quote: Originally Posted by bionamaster View Post
In case it is relevant, I detected the same problem on the games Planetside 2 (especially noticable in the arctic map Esamir) and Skyrim (highly noticable when underwater). My graphics card is the AMD Radeon 270,!
I think Planetside 2 , Skyrim are also run with Directx 9 so it would make sense that the issue would appear in these as well as Swtor.

Quote: Originally Posted by Alec_Fortescue View Post
Screenshots pls
Its possible Alec this is related to what you are seeing, coincides with the flickering issues with the Radeon drivers and this could be a Directx 9 specific issue